Vol. 6, No. 1, 2012

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12, 1 issue

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
$L$-series of Artin stacks over finite fields

Shenghao Sun

Vol. 6 (2012), No. 1, 47–122

We develop the notion of stratifiability in the context of derived categories and the six operations for stacks. Then we reprove the Lefschetz trace formula for stacks, and give the meromorphic continuation of L-series (in particular, zeta functions) of Fq-stacks. We also give an upper bound for the weights of the cohomology groups of stacks, and an “independence of ” result for a certain class of quotient stacks.

$l$-adic cohomology, algebraic stack, Lefschetz trace formula, $L$-function
Mathematical Subject Classification 2010
Primary: 14F20
Secondary: 14F05, 19F27
Received: 8 July 2010
Revised: 28 March 2011
Accepted: 24 April 2011
Published: 15 June 2012
Shenghao Sun
Département de Mathématiques
Bâtiment 425
Faculté des Sciences d’Orsay
Université Paris-Sud 11
F-91405 Orsay Cedex